# SDR UALA2012051602789

- Difficulty date: May 14, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 86,739 hours, 13,852 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 18550000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT IS INOPERATIVE.  REMOVED AND REPLACED BATTERIES IAW AMM 33-51-01.  OPS CHECKED GOOD.
